Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

March 4, 20256 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 4, 2025, 5:26 AM CST for 6 counties in Texas. It was in force for 64 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2025, 5:26 AM CST (11:26 UTC)
Expired
Mar 4, 2025, 6:30 AM CST
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Hunt County, TX, Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 96 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 5:30 AM CSTTSTM WND DMG4 W Plano, TXRoof damage at Plano West Senior High. Time estimated via radar.
Mar 4, 5:31 AM CSTTSTM WND GST 822 Se Hebron, TX82 mph wind gust measured 1 mile southeast of Hebron Pkwy and Josey Ln in Carrollton.
Mar 4, 5:36 AM CSTTSTM WND GST 583 Ne Duncanville, TX58 mph wind gust measured by the KRBD ASOS.
Mar 4, 5:37 AM CSTTSTM WND DMG2 N Ovilla, TXMultiple homes in the Stone Hill neighborhood in Cedar Hill sustained damage in roofs, fences, and street signs.
Mar 4, 5:37 AM CSTHAIL 15 S Buckingham, TXReport from mPING. Quarter size hail.
Mar 4, 5:38 AM CSTTSTM WND DMG3 Nne Plano, TXReport of considerable damage to a residence. Portions of the roof were destroyed. Another residence lost the portions of the chimney. Large tree limbs were down in the same area.
Mar 4, 5:38 AM CSTTSTM WND GST 691 Wsw Prosper, TX69 mph wind gust reported in Prosper.
Mar 4, 5:40 AM CSTTSTM WND GST 783 Wnw Highland Park, TX78 mph wind gust measured at the KDAL ASOS.
Mar 4, 5:41 AM CSTTSTM WND GST 633 W Lowry Crossing, TX63 mph wind gust measured at the KTKI ASOS.
Mar 4, 5:42 AM CSTTSTM WND DMG2 E Mckinney, TXSocial media report of commercial building damage near Kentucky St and McCauley St in McKinney.
Mar 4, 5:42 AM CSTTSTM WND DMG2 Se Mckinney, TXWidespread tree damage to trees in Town Lake Park. Images of multiple trees uprooted and snapped at the base.
Mar 4, 5:47 AM CSTTSTM WND GST 602 Sse Richardson, TX60 mph wind gust measured at Fire Station 4 in Richardson.
Mar 4, 5:52 AM CSTTSTM WND DMG2 Ese Plano, TXPower pole snapped at Parker and Alma in Plano.
Mar 4, 5:53 AM CSTTSTM WND DMG2 Ene Glenn Heights, TXOverturned 18 wheeler reported on southbound I-35E at Bear Creek Rd in Glenn Heights.
Mar 4, 5:55 AM CSTTSTM WND DMG3 Se Farmersville, TXPole barn heavily damaged on CR 697 southeast of Farmersville. Time estimated via radar.
Mar 4, 6:02 AM CSTTSTM WND DMG2 S Josephine, TXImages of partial loss of roof decking to home. Sporadic tree damage and small metal outbuilding destroyed.
Mar 4, 6:05 AM CSTTSTM WND DMG3 Nnw Frisco, TXSix downed power poles along NB Dallas Parkway near Texas Health Frisco.
Mar 4, 6:17 AM CSTTSTM WND DMG3 Sw New Hope, TXMajor roof damage reported at a large commercial warehouse in the 900 block of S Airport Dr.
Mar 4, 6:25 AM CSTTSTM WND DMG3 Ene Carrollton, TXOverturned 18 wheeler reported on westbound PGBT near Marsh Ln.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 4:13 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

802 
WUUS54 KFWD 041126
SVRFWD
TXC085-113-121-231-257-397-041230-
/O.NEW.KFWD.SV.W.0013.250304T1126Z-250304T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
526 AM CST Tue Mar 4 2025

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Rockwall County in north central Texas...
  Western Hunt County in north central Texas...
  Kaufman County in north central Texas...
  Eastern Denton County in north central Texas...
  Collin County in north central Texas...
  Dallas County in north central Texas...

* Until 630 AM CST.

* At 525 AM CST, severe thunderstorms were located along a line
  extending from Pilot Point to Carrollton to Cedar Hill, moving 
  east at 60 mph. This storm is currently producing widespread wind 
  gusts of 60 to 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  McKinney, University Park, Cedar Hill, Duncanville, Irving, 
  Hebron, Dallas, Plano, Red Oak, and Carrollton around 530 AM CST.
  Hutchins, Mesquite, Parker, Allen, Garland, Fairview, and Wilmer 
  around 535 AM CST.
  Sunnyvale, Ferris, Anna, Rowlett, Balch Springs, Murphy, Sachse, 
  Wylie, Lucas, and Melissa around 540 AM CST.
  Princeton, Lowry Crossing, Heath, Rockwall, Seagoville, and 
  Combine around 545 AM CST.
  Fate, Farmersville, Mobile City, Forney, and Crandall around 550 
  AM CST.
  Talty and Royse City around 555 AM CST.
  Merit, Caddo Mills, Terrell, and Kaufman around 600 AM CST.
  Greenville and Celeste around 605 AM CST.

Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Weston, and Branch.

This includes the following highways...
 Interstate 35E between mile markers 411 and 442.
 Interstate 20 between mile markers 459 and 512.
 Interstate 30 between mile markers 38 and 97.
 Interstate 45 between mile markers 267 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3339 9639 3334 9638 3338 9606 3252 9608
      3255 9698 3296 9691 3340 9690
TIME...MOT...LOC 1125Z 271DEG 50KT 3341 9694 3299 9692 3257 9699 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Bonnette
2 follow-up statements
541 
WWUS54 KFWD 041149
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
549 AM CST Tue Mar 4 2025

TXC121-041156-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Denton TX-
549 AM CST Tue Mar 4 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DENTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.

&&

LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
      3255 9698 3299 9684 3340 9683 3339 9639
      3334 9638
TIME...MOT...LOC 1146Z 269DEG 53KT 3336 9672 3318 9660 3300 9657 3277
9660 3257 9666

$$

TXC085-113-231-257-397-041230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
549 AM CST Tue Mar 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR ROCKWALL...WESTERN HUNT...KAUFMAN...COLLIN AND DALLAS COUNTIES...

At 546 AM CST, severe thunderstorms were located along a line 
extending from near Celina to Lowry Crossing to Mesquite to near 
Ferris, moving east at 60 mph. These storms are producing widespread 
wind gusts to 75 mph.

HAZARD...75 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Wind damage is also likely 
         to mobile homes, roofs, and outbuildings.

These severe storms will be near...
  McKinney, Princeton, Lowry Crossing, Sunnyvale, Fate, Mesquite, 
  Heath, Anna, Rowlett, and Farmersville around 550 AM CST.
  Talty, Royse City, and Terrell around 555 AM CST.
  Merit, Caddo Mills, and Kaufman around 600 AM CST.
  New Terrell City Lake, Greenville, and Quinlan around 605 AM CST.
  Hawk Cove, Celeste, Lake Tawakoni, and Greenville City Lakes 
  around 610 AM CST.
  Wolfe City around 620 AM CST.

Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Weston, and Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows!

A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.

&&

LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
      3255 9698 3299 9684 3340 9683 3339 9639
      3334 9638
TIME...MOT...LOC 1146Z 269DEG 53KT 3336 9672 3318 9660 3300 9657 3277
9660 3257 9666

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Bonnette
070 
WWUS54 KFWD 041207
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
607 AM CST Tue Mar 4 2025

TXC085-113-231-257-397-041230-
/O.CON.KFWD.SV.W.0013.000000T0000Z-250304T1230Z/
Rockwall TX-Hunt TX-Kaufman TX-Collin TX-Dallas TX-
607 AM CST Tue Mar 4 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR ROCKWALL...WESTERN HUNT...KAUFMAN...EASTERN COLLIN AND EASTERN
DALLAS COUNTIES...

At 607 AM CST, severe thunderstorms were located along a line
extending from near Celeste to near Caddo Mills to Crandall, moving
east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe storms will be near...
  Caddo Mills, Greenville, Talty, Celeste, Crandall, Terrell, and 
  Greenville City Lakes around 610 AM CST.
  New Terrell City Lake, Quinlan, Wolfe City, Kaufman, and Lake 
  Tawakoni around 615 AM CST.
  Hawk Cove around 620 AM CST.

Other locations impacted by these severe thunderstorms include
Westminster, Ola, Frognot, Elmo, Kingston, Sand Branch, Cash, Union
Valley, Branch, and Floyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for north central
Texas.

&&

LAT...LON 3334 9637 3335 9633 3338 9606 3252 9608
      3255 9675 3294 9662 3339 9656 3339 9639
      3334 9638
TIME...MOT...LOC 1207Z 261DEG 47KT 3331 9624 3303 9626 3261 9647 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 1:05 AM CST, 4 hours 21 minutes earlier. Its key messages:

  • Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected overnight through Tuesday morning, with the highest severe threat along and north of I-20.
  • Windy conditions are expected through Tuesday along with an elevated to critical threat for wildfires.
Area forecast discussion, Mar 4, 1:05 AM CST, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
105 AM CST Tue Mar 4 2025

...New Long Term...

.KEY MESSAGES...

- Strong to severe storms capable of producing damaging winds and
  a few spin-up tornadoes are expected overnight through Tuesday
  morning, with the highest severe threat along and north of I-20.

- Windy conditions are expected through Tuesday along with an
  elevated to critical threat for wildfires.

&&

.SHORT TERM... /Issued 1149 PM CST Mon Mar 3 2025/
/Through Wednesday/

A dynamic upper trough (with an enclosed low) will be the primary
weather feature of note as it works its way east through the
Plains over the next 24 hours. Thunderstorms have already
developed across western Oklahoma along a dryline with the arrival
of synoptic scale ascent, and convection will develop southward
through the Big Country over the next few hours as a Pacific front
overtakes the dryline. Storms will spread east through North and
Central Texas overnight through Tuesday morning along the eastward
advancing front, with the greatest coverage likely being along
and north of the I-20 corridor where the stronger lift will be.

The presence of a strong capping inversion at 850mb may initially
keep storms elevated in nature, but a strengthening low level jet
and the arrival of the surface front should work to erode the
cap. 1500 J/kg of surface based CAPE and strong shear within all
layers will allow for the development of a few severe storms with
damaging winds the primary threat. A near-parallel 0-3 km shear
vector (with regard to the orientation of the front/developing
storms) will grow storms quickly upscale into a linear complex,
but the lack of a line-normal component may work against the
development of tornadoes. That being said, a few spin-up tornadoes
will still be possible given the high levels of 0-3km helicity.
Locally heavy rain will also be possible, but a fast storm motion
should preclude a significant flood threat.

Activity will enter the west counties now through 2 AM, cross the
I-35 corridor 4 to 8 AM, exiting our east-most counties 10AM to
noon. A narrowing pressure gradient and the expectation of strong
west winds has warranted a Wind Advisory for the entire region
for Tuesday, when gusts up to 50 MPH will be possible. In
addition, a Red Flag Warning is in place for the southern Central
Texas counties where a lack of rainfall will combine with the warm
and windy weather to create critical fire weather conditions.
Winds will slowly abate and fire danger will decrease Tuesday
night, followed by seasonably cool, dry and pleasant weather on
Wednesday.

30

&&

.LONG TERM... /NEW/
/Wednesday Night Onward/

With an upper-level ridge and surface high overhead on Thursday,
temperatures will quickly moderate to well above normal with highs
reaching the mid 70s to low 80s by the end of the week. Another
strong upper-level trough/low will exit the Southern Rockies late
this week sending the next cold front through the region Friday
into Saturday. There remains considerable uncertainty in the
potential for precipitation accompanying this front, with guidance
wrestling with the track of the low and the quality of pre-frontal
moisture return. Have lowered PoPs below 30% in the absence of a
consensus. The tightened pressure gradient between the incoming
surface low and the departing surface high will again result in
breezy south winds across the region Thursday afternoon. Given
that moisture recovery will be slow in the wake of the early week
front, elevated fire weather conditions are likely to persist each
afternoon as low afternoon relative humidity persists, especially
west of the I-35 corridor. The cool down behind the front will
drop temperatures to near or below normal this weekend before
rebounding back above normal early next week.

12

&&

.AVIATION... /Issued 1149 PM CST Mon Mar 3 2025/
/06Z TAFs/

A line of thunderstorms will affect the DFW Metroplex in the 09Z
to 13Z time frame (10Z to 14Z at KACT) Tuesday morning associated
with a Pacific front. Strong west winds behind the front will
produce crosswind concerns at DFW, primarily in the afternoon
when west winds will be strongest. Blowing dust may produce some
visibility reductions in the afternoon, but will hold off adding
it in the TAFs for now due to a lack of certainty. Winds will veer
to the northwest around 05/00Z and remain gusty Tuesday night.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested. Even if activation is not
locally requested, any reports of hazardous weather to the
National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  43  61  40  67 /  80   0   0   0   0
Waco                71  45  63  39  68 /  60   0   0   0   0
Paris               69  40  56  34  61 / 100   5   0   0   0
Denton              68  39  60  35  65 /  70   0   0   0   0
McKinney            68  40  59  35  65 /  90   0   0   0   0
Dallas              70  43  61  40  66 /  80   0   0   0   0
Terrell             69  41  59  36  65 /  90   0   0   0   0
Corsicana           72  44  61  39  67 /  90   0   0   0   0
Temple              75  44  66  38  70 /  60   0   0   0   0
Mineral Wells       70  40  63  38  70 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 5 AM CST early this morning for TXZ091-092-
100-101-115-116-129.

Wind Advisory until 9 PM CST this evening for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

Red Flag Warning from 11 AM this morning to 7 PM CST this
evening for TXZ142-156>158-174.

&&

In the hours before

Special weather statement, Mar 4, 2:46 AM CST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
246 AM CST Tue Mar 4 2025

TXZ100-101-040930-
Young TX-Jack TX-
246 AM CST Tue Mar 4 2025

...A strong thunderstorm will impact portions of Young and Jack
Counties through 330 AM CST...

At 245 AM CST, Doppler radar was tracking a strong thunderstorm near
Graham, moving northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lake Graham and Graham around 250 AM CST.
  Bryson around 300 AM CST.

Other locations impacted by this storm include Jermyn, Lost Creek
Reservoir, Cundiff, Antelope, Newcastle, Jean, Loving, Postoak, and
South Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM CST for north central
Texas.

&&

LAT...LON 3340 9871 3340 9842 3347 9842 3347 9798
      3344 9798 3343 9792 3334 9792 3301 9838
      3301 9843 3296 9844 3296 9870 3302 9879
TIME...MOT...LOC 0845Z 220DEG 55KT 3303 9865

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:06 AM CSTSevere Thunderstorm WarningFWDStephens, Young39 min
Mar 4, 2:46 AM CSTSpecial Weather StatementFWDJack, Young44 min
Mar 4, 3:08 AM CSTSevere Thunderstorm WarningFWDEastland, Stephens52 min
Mar 4, 3:12 AM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise, Young48 min
Mar 4, 3:45 AM CSTSevere Thunderstorm WarningFWDCooke, Montague60 min
Mar 4, 3:52 AM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young68 min
Mar 4, 4:38 AM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills67 min
Mar 4, 4:42 AM CSTSevere Thunderstorm Warning Considerable damage threatFWDDallas, Denton, Parker, Tarrant, Wise63 min
Mar 4, 4:46 AM CSTSevere Thunderstorm WarningFWDCooke, Grayson, Montague59 min
Mar 4, 4:56 AM CSTSevere Thunderstorm WarningFWDEllis, Hood, Johnson, Somervell49 min
Mar 4, 5:01 AM CSTTornado WarningFWDJohnson, Tarrant29 min
Mar 4, 5:20 AM CSTSevere Thunderstorm WarningFWDHill, Limestone, McLennan40 min
Mar 4, 5:39 AM CSTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro51 min
Mar 4, 5:41 AM CSTSevere Thunderstorm WarningFWDFannin, Grayson49 min
Mar 4, 5:44 AM CSTSpecial Weather StatementFWDBell, McLennan31 min
Mar 4, 6:12 AM CSTSpecial Weather StatementFWDFalls, Limestone, McLennan, Milam48 min
Mar 4, 6:19 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar71 min
Mar 4, 6:21 AM CSTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan, Milam, Robertson54 min
Mar 4, 6:26 AM CSTSpecial Weather StatementFWDHenderson, Navarro, Rains, Van Zandt49 min
Mar 4, 6:40 AM CSTAreal Flood AdvisoryFWDHenderson, Navarro110 min
Mar 4, 6:48 AM CSTSevere Thunderstorm WarningFWDAnderson, Henderson, Kaufman, Navarro, Van Zandt57 min
Mar 4, 6:56 AM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon64 min
Mar 4, 7:28 AM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon43 min
Mar 4, 8:58 AM CSTRiver Flood WarningFWDHunt, Rockwall38 hr
Mar 4, 8:58 AM CSTRiver Flood WarningFWDHunt35 hr
Mar 4, 12:03 PM CSTHigh Wind WarningFWDBosque, Comanche, Coryell, Eastland, Erath, Hamilton and 11 more7 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.